PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2003 | 23 | 1 | 21-29
Tytuł artykułu

Some applications of Girsanov's theorem to the theory of stochastic differential inclusions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The Girsanov's theorem is useful as well in the general theory of stochastic analysis as well in its applications. We show here that it can be also applied to the theory of stochastic differential inclusions. In particular, we obtain some special properties of sets of weak solutions to some type of these inclusions.
Twórcy
  • Institute of Mathematics, University of Zielona Góra, Podgórna 50, 65-246 Zielona Góra, Poland
Bibliografia
  • [1] F. Hiai, Multivalued stochastic integrals and stochastic inclusions, not published.
  • [2] M. Kisielewicz, Set-valued stochastic integral and stochastic inclusions, Stoch. Anal. Appl. 15 (5) (1997), 783-800.
  • [3] M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer Acad. Publ. Dordrecht, Boston, London 1991.
  • [4] B. Øksendal, Stochastic Differential Equations, Springer Verlag, Berlin, Heildelberg 1998.
  • [5] Ph. Proter, Stochastic Integration and Differential Equations, Springer Verlag, Berlin, Heidelberg 1990.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1043
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.